# SDR SWAA050989

- Difficulty date: April 1, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 2,461 hours, 1,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS FWD END STRIP LOOSE.  SECURED EEPLS STRIP PER MM.
